# SDR 96ZZZM257

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMI - EMERGENCY LIGHTS FOR BATTERY PACK POSITION 10WL INOPERATIVE AND EMERGENCY LIGHTS AT POSITION 3WL WILL NOT GO OUT.  RAI'D BATTERY PACKS AT 10WL AND 3WL.  AIRCRAFT WAS RETURNED TO SERVICE.  REFERENCE SIMA960332.
